# SDR USAA2009012190099

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 28,290 hours, 10,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Cabin
- Part time: 28,290 hours, 10,003 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 192 PHX-PHL - EEL - EMERGENCY LIGHTING WILL NOT TEST PROPERLY.  MAINTENANCE RESET THE CONNECTOR ON BOTH LT AND RT MID EMERGENCY POWER SUPPLY UNITS.  OPERATIONAL CHECK GOOD.
